Statins linked to yet another side effect

IAS News 15 January 2013 | 0 Comments

For years now the number of side effects that have been linked to taking statins have been steadily increasing. Those who are taking statins are almost always strongly recommended to take CoQ10 in order to try and counteract these known side effects such as liver and kidney damage, muscle problems as well as cognitive decline…
Read More

Tagged in , ,

Can-C back in stock

IAS News 6 November 2012 | 2 Comments

Much anticipated return of one of our best sellers! To celebrate Can-C being back in stock, after some time of being unavailable, we have put together this infographic where you can read all the important information about senile cataracts. Learn about infographic design. Want to read more about Can-C? We have a wealth of information…
Read More

Tagged in , , ,

The latest edition of AgingMatters Magazine is available now!

IAS News 1 November 2012 | 0 Comments

Read the latest edition of our AgingMatters Magazine FREE here To mark the launch of the latest issue we’re offering 10% off every product order over $200 until November 9th AgingMatters Magazine Issue 4 includes new articles from Dr Ward Dean the famous author of Smart Drugs and nutrients on (what else) but Smart drugs…
Read More

Tagged in , , , , ,

Copyright © 2013 International AntiAging Systems